MISSEMPFINDUNGEN DER HAUT BEI HOCHDOSIERTER INTRAVENOSER DEXAMETHASON-BEHANDLUNG IN DER ONKOLOGIE

Translated title of the contribution: Cutaneous paraesthesias in the course of high-dose intravenous dexamethasone treatment in oncology

H. Rasche, C. R. Meier, J. Schneider, J. Gröticke, P. Schönhöfer

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

Seventeen oncological patients reported unpleasant but clinically harmless skin sensations directly after intravenous injection of dexamethasone, persisting for 2-4 minutes. In 16 cases, these paraesthesias (tingling, burning, itching, twinging) occurred in the genital or perineal area. In one case, the symptoms started in this area and then extended over the entire truncus integument for a short period. The cause of this obviously drug-induced side effect is unknown.

Translated title of the contributionCutaneous paraesthesias in the course of high-dose intravenous dexamethasone treatment in oncology
Original languageGerman
Pages (from-to)1406-1407
Number of pages2
JournalDeutsche Medizinische Wochenschrift
Volume111
Issue number37
StatePublished - Nov 12 1986
Externally publishedYes

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Cutaneous paraesthesias in the course of high-dose intravenous dexamethasone treatment in oncology'. Together they form a unique fingerprint.

  • Cite this